MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number QUADLINK IMPLANT SYSTEM, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/17/2023, it was reported by a sales representative via (b)(4), that an ar-1288qis-100 quadlink implant systems tip of the flipcutter broke off.This occurred during a case, where a new device was used to complete the case.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to excessive forces during use.

Brand Name
QUADLINK IMPLANT SYSTEM, 10MM
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18340889
Report Number1220246-2023-09458
Device Sequence Number6739569
Product Code GAT
UDI-Device Identifier00888867344754
UDI-Public00888867344754
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 10MM
Device Catalogue NumberAR-1288QIS-100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown